# SDR USAA990312

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 597
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK IN FLOORBEAM TO FUSELAGE ATTACH ANGLE AT BS 597, RBL 70.85 AND WL 204-208.  INSTALLED ANGLE REPAIR PER EA 64287.  (M)
